IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Nonlinear networks. I


Author: R. J. Duffin
Journal: Bull. Amer. Math. Soc. 52 (1946), 833-838
DOI: https://doi.org/10.1090/S0002-9904-1946-08650-4
Part IIa: Bull. Amer. Math. Soc., Volume 53, Number 10 (1947), 963--971
Part IIb: Bull. Amer. Math. Soc., Volume 54, Number 2 (1948), 119--127
Part III: Bull. Amer. Math. Soc., Volume 55, Number 2 (1949), 119--129
MathSciNet review: 0018127
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08650-4

American Mathematical Society